# SDR SWAA2021061481237

- Difficulty date: June 8, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,460 hours, 19,647 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 847-852 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED AT BS 847 - BS 852; 4IN BELOW STR 20R; WL 177 / ENTERED CALIBRATION INFO; APPLIED TOP FINISH TO REPAIR AREA. IAW AMM 51-21-00-100-801; VERIFIED APPLIED TOP FINISH TO REPAIR AREA. IAW AMM 51-21-00-100-801   CARD COMPLETE
